# SDR FDEA202305160880

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 46,821 hours, 19,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 37672
- Condition: Failed
- Location: Zone 800
- Part time: 4,623 hours, 3,174 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE R1 DOOR WONT TEST     REMOVED AND REPLACED R/H EMERGENCY LIGHTS BATTERY  PACK REF AMM 33-51-07-2
